Publication detail

Hypergroups of integral operators in connections with transformation structures

HOŠKOVÁ, Š. CHVALINA, J. RAČKOVÁ, P.

Original Title

Hypergroups of integral operators in connections with transformation structures

English Title

Hypergroups of integral operators in connections with transformation structures

Type

journal article - other

Language

en

Original Abstract

Hypergroups of integral operators in connections with transformation structures are considered

English abstract

Hypergroups of integral operators in connections with transformation structures are considered

Keywords

Hypergroup, integral operator, transformation structure

RIV year

2007

Released

01.04.2007

ISBN

1802-2308

Periodical

Advances in Military Technology

Year of study

2006(1)

Number

2

State

CZ

Pages from

105

Pages to

117

Pages count

13

Documents

BibTex


@article{BUT44490,
  author="Šárka {Hošková} and Jan {Chvalina} and Pavlína {Račková}",
  title="Hypergroups of integral operators in connections with transformation structures",
  annote="Hypergroups of integral operators in connections with transformation structures are considered",
  chapter="44490",
  journal="Advanced in Military Technology",
  number="2",
  volume="2006(1)",
  year="2007",
  month="april",
  pages="105--117",
  type="journal article - other"
}